# SDR AE1

- Difficulty date: December 10, 2004
- Submitted: December 10, 2004
- Operation: General aviation
- Aircraft: N7391U
- Make and model: Pilats PC6B2H2
- Aircraft serial: 2028
- Aircraft time: 15,954 hours, 11,102 cycles
- Engine: Pwa PT6A27
- Engine time: 9,547 hours, 10,571 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Failed
- Location: Elevator
- Part time: 15,954 hours, 11,102 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAILURE OF ELEVATOR ATTACH POINT AND OR HARDWARE.  ACTUAL CAUSE IS UNKNOWN BECAUSE THE ELEVATOR HAS NOT BEEN LOCATED FOR RECOVERY.
